# SDR CALA2025012900236

- Difficulty date: December 19, 2024
- Submitted: January 30, 2025
- Operation: Air carrier
- Aircraft: N12221
- Make and model: Boeing 737824
- Aircraft serial: 28930
- Aircraft time: 78,884 hours, 29,398 cycles
- System (JASC): 5345 · Fuselage, Equipment Attach Fittings
- Part: Mount
- Part number: 147A5504
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK:  MAIN CABIN STA 947 RBL50 AT MOUNT FITTING HAS CORROSION ON UPPER SURFACE.  REMOVED CORROSION PER B737-800 SRM 51-10-02. ORIG THICKNESS REMOVED .040, REMAINING .1400 AND ALLOWED MAT LOSS .027 AND FOUND TO BE OUT OF LIMITS PER B737-800 SRM 53-70-51-2A-1. REPAIRED AREA PER B737-800 SRM 53-70-51-2R-2.
